# SDR EVCA20191029002

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Bell 206L-4
- Aircraft serial: 52453
- Aircraft time: 4,125 hours, 21,191 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Component: Tail Boom, Bell
- Component part number: 206033004203RA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TAILBOOM UPPER LH ATTACHMENT FITTING WAS VISUALLY IDENTIFIED AS CRACKED.
